Alert archive / Michigan / Small Craft Advisories in 2018

Small Craft Advisory 19, NWS Gaylord, MI

April 24, 2018

NWS Gaylord, MI issued this small craft advisory at Apr 24, 2018, 3:57 AM EDT. It took effect at Apr 24, 2018, 8:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2018, 3:57 AM EDT (07:57 UTC)
In effect from
Apr 24, 2018, 8:00 PM EDT
Expired
Apr 25, 2018, 10:37 PM EDT
In force
27 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

051 
WHUS73 KAPX 240757
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
357 AM EDT Tue Apr 24 2018

LMZ344>346-241600-
/O.NEW.KAPX.SC.Y.0019.180425T0000Z-180425T1200Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
357 AM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT WEDNESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 8 PM this evening to 8 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
8 follow-up statements
630 
WHUS73 KAPX 241432
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1032 AM EDT Tue Apr 24 2018

LMZ344>346-242245-
/O.CON.KAPX.SC.Y.0019.180425T0000Z-180425T1200Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1032 AM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT WEDNESDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 8 AM EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
933 
WHUS73 KAPX 241920
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
320 PM EDT Tue Apr 24 2018

LHZ348-349-250330-
/O.EXB.KAPX.SC.Y.0019.180425T1200Z-180426T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
320 PM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 8 AM to 8 PM EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ344>346-250330-
/O.CON.KAPX.SC.Y.0019.180425T0000Z-180425T1200Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
320 PM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT WEDNESDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 8 AM EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
881 
WHUS73 KAPX 250249
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1049 PM EDT Tue Apr 24 2018

LMZ323-342-251100-
/O.EXB.KAPX.SC.Y.0019.180425T0249Z-180425T1600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1049 PM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until noon EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ344>346-251100-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-180425T1600Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1049 PM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT WEDNESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until noon EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-251100-
/O.EXT.KAPX.SC.Y.0019.180425T1000Z-180425T2200Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1049 PM EDT Tue Apr 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EDT
WEDNESDAY...

THE Small Craft Advisory IS NOW IN EFFECT from 6 AM to 6 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
334 
WHUS73 KAPX 250748
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
348 AM EDT Wed Apr 25 2018

LMZ344>346-251600-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-180425T1900Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
348 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE Small Craft Advisory IS NOW IN EFFECT until 3 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ323-342-251600-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180425T1600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
348 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A Small Craft Advisory remains in effect until noon EDT today. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-251600-
/O.CON.KAPX.SC.Y.0019.180425T1000Z-180425T2200Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
348 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A Small Craft Advisory remains in effect until 6 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
283 
WHUS73 KAPX 251433
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1033 AM EDT Wed Apr 25 2018

LMZ323-342-251600-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180425T1600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1033 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A Small Craft Advisory remains in effect until noon EDT today. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ344>346-251900-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180425T1900Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1033 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 3 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-252200-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180425T2200Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1033 AM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A Small Craft Advisory remains in effect until 6 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
314 
WHUS73 KAPX 251709
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
109 PM EDT Wed Apr 25 2018

LHZ349-251815-
/O.CAN.KAPX.SC.Y.0019.000000T0000Z-180425T2200Z/
Sturgeon Pt to Alabaster MI-
109 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LMZ344-251815-
/O.CAN.KAPX.SC.Y.0019.000000T0000Z-180425T1900Z/
Sleeping Bear Point to Grand Traverse Light MI-
109 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ347-260115-
/O.EXB.KAPX.SC.Y.0019.000000T0000Z-180426T0800Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
109 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 4 AM EDT Thursday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ345-346-252100-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-180425T2100Z/
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
109 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE Small Craft Advisory IS NOW IN EFFECT until 5 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-260115-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-180426T0800Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
109 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 4 AM EDT
Thursday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
780 
WHUS73 KAPX 251942
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
342 PM EDT Wed Apr 25 2018

LMZ345-346-252100-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180425T2100Z/
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
342 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 5 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ347-348-260345-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-180426T0800Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
342 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Thursday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
737 
WHUS73 KAPX 260237
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1037 PM EDT Wed Apr 25 2018

LHZ347-348-260345-
/O.CAN.KAPX.SC.Y.0019.000000T0000Z-180426T0800Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
1037 PM EDT Wed Apr 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 3:03 AM EDT, 54 minutes earlier.

Area forecast discussion, Apr 24, 3:03 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
303 AM EDT Tue Apr 24 2018

.NEAR TERM...(Today through Tonight)
Issued at 303 AM EDT Tue Apr 24 2018

...Some showers today in northern lower MI...

High impact weather potential: none.

A southern stream upper low is over the TN Valley early this
morning, while a digging northern stream shortwave is near the
Manitoba/Ontario border. These features will interact over the next
24 hours. Deeper moisture around the southern upper low will get
drawn northward ahead of the northern stream wave, at least until it
moves into northern MI very late tonight. At the surface, a col is
in place over northern MI thru midday, before high pressure starts
to fold across Superior and produce n to ne winds. Precip trends are
the main concern.

Cirrus has already made a northward push into northern lower MI. 00Z
APX raob still had an impressive amount of dry air below 450mb,
leftover from the last several days. Though the 1st showers are
starting to edge into far southern lower MI, it will take some work
to erode the pre-existing dry present in the mid- and low-levels in
northern MI. That said, current showers are taking the form of
deformation-forced bands around the outer edge of the upper low, and
this appears unlikely to change. This allows mid-level forcing to
become stationary for a period in early/mid afternoon (before the
bands start to pull out to the east). And this allows forcing more
time to act locally and overcome dry low-level air.

Except initial showers to sneak into the Saginaw Bay region toward
mid-morning. Gradual nw-ward progress will occur thru 3-4 pm, when
the primary shower band backs up to about an McBain-APN axis. A few
showers could still pop up nw of this over nw lower MI. By sunset,
primary shower band will have retreated back into ne lower MI, and
it will exit northern MI shortly after midnight.

Some models (like the Nam) show an abundance of low level moisture
swinging in from the nne overnight. This feels a bit overaggressive,
and typical of the models after even a light QPF event. That said,
will add a mention of some drizzle very late tonight in parts of ne
lower MI, and will keep the overnight much cloudier east of I-75
than west.

Max temps mid 50s to lower 60s, warmest in nw lower MI (especially
south of TVC). Min temps tonight in the 30s.

&&

.SHORT TERM...(Wednesday through Thursday)
Issued at 303 AM EDT Tue Apr 24 2018

...Lingering showers diminish Wednesday; Drier/mild Thursday...

High Impact Weather Potential: Minimal.

Pattern Forecast: Southern branch closed upper level low continues
to spin across the lower Mississippi Valley early this morning with
a well-defined, northern stream wave (and attendant cold front)
dropping southeastward across Manitoba, which is expected to cross
northern Michigan Tuesday night into Wednesday. Brief mid-level
ridging returns across the region Wednesday night into Thursday
before a more potent system digs southeastward from
Alberta/Saskatchewan...likely impacting northern Michigan during the
Thursday night - Friday time frame.

Primary Forecast Concerns/Challenges: Lingering PoPs Wednesday.

A somewhat slower decrease in deep layer moisture is anticipated
across the forecast area on Wednesday than was progged 24 hours ago.
24/00z GFS continues to be by far the quickest with drying while
much of the remainder of the 00z suite of guidance continues
moisture and precipitation chances, at least east of I-75, into
Wednesday morning. Wouldn't be surprised to see western locales
Wednesday morning under plenty of sunshine while areas east of I-75
remain under clouds with a few scattered lingering showers before
precip diminishes entirely across the forecast area by late morning-
early afternoon. Tuesday night/ Wednesday's associated cold front is
expected to result in a return to below normal temperatures, at
least briefly, with Wednesday afternoon's highs topping out in the
40s for most.

Lots of sunshine and mild temperatures return Thursday as mid-level
ridging prevails aloft and surface high pressure drifts across the
Midwest/western Great Lakes. High temps climbing back into the 50s
for most with perhaps a few low 60 degree readings across sections
of northern lower.

&&

.LONG TERM...(Thursday night through Monday)
Issued at 303 AM EDT Tue Apr 24 2018

High Impact Weather Potential: Minimal.

A relatively sharp cold front will drop down from Canada to kick off
the start of the extended period...with passage in the Thursday
night through Friday time frame.  The precip will likely be all
liquid...but this front is looking like it may drag down enough cold
air that a few snowflakes shouldn't be ruled out...particularly
should the precip line up with the diurnal cycle and occur at night.

Moisture may linger into Saturday, but a drying trend should
commence and continue right through the end of the end of the
forecast period. A temporary dip to cooler than normal readings can
be expected at the start of the period on Friday...but temperatures
will moderate through the second half of the weekend, back to
near-normal by Sunday/Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1154 PM EDT Mon Apr 23 2018

Some changes expected as area of deeper moisture gradually rotates
north this morning. VFR conditions under a slowly lowering and
increasing cloud deck, with the potential for MVFR cigs arriving
later this morning, especially at KAPN. Light rain showers also
possible, once again especially at KAPN. Light winds through the
duration.

&&

.MARINE...
Issued at 303 AM EDT Tue Apr 24 2018

Winds will be light for the 1st half of the day, but as high
pressure starts to work in from the nw, n to ne winds will
increase this afternoon into tonight. Advisory-level winds/waves
are expected in some tonight, mainly on Lake MI (Lake Huron gets
in on the act toward morning on Wednesday).

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JZ
SHORT TERM...MG
LONG TERM...MG
AVIATION...MB
MARINE...JZ
Hazardous weather outlook, Apr 24, 3:05 AM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
305 AM EDT Tue Apr 24 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-251200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
305 AM EDT Tue Apr 24 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.